# SDR CA140509011

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 15,467 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 071349517
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,366 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT FUSELAGE WING STRUT ATTACH FITTING AFT DOUBLER PLATE WAS FOUND CRACKED WHILE COMPLYING WITH THE MFG SID INSPECTION.
